Skip to content
My WebMD Sign In, Sign Up

Announcements

Amitriptyline
avatar
Lucinda posted:
Why do all my medicine side effects make me gain weight?
Reply
 
avatar
brunosbud responded:
All side effects begin with the word, "may"; never "will". Just pharmaceutical "C.Y.A." speak.


Featuring Experts

Known as the "doc who walks the talk", Pamela Peeke, MD, MPH, FACP, is an internationally renowned expert and speaker in women's health,...More

Helpful Tips

How to Decrease Your AppetiteExpert
Let's say you've already had a healthy balanced meal so that you're not hungry (hunger is a physical phenomenon and tells the body "I ... More
Was this Helpful?
272 of 337 found this helpful

Expert Blog

Everyday Fitness - Pamela Peeke, MD, MPH, FACP

Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.